Print
Lupa

Show document

A- | A+ | Print
Title:Hamilton paths in vertex-transitive graphs of order 10p
Authors:Kutnar, Klavdija (Author)
Marušič, Dragan (Author)
Zhang, Cui (Author)
Files:URL http://dx.doi.org/10.1016/j.ejc.2012.01.005
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:It is shown that every connected vertex-transitive graph of order ▫$10p$▫, ▫$p \ne 7$▫ a prime, which is not isomorphic to a quasiprimitive graph arising from the action of PSL▫$(2,k)$▫ on cosets of ▫$\mathbb{Z}_k \times \mathbb{Z}_{(k-1)/10}$▫, contains a Hamilton path.
Keywords:graph, vertex-transitive, Hamilton cycle, Hamilton path, automorphism group
Year of publishing:2012
Number of pages:str. 1043-1077
Numbering:Vol. 33, iss. 6
ISSN:0195-6698
UDC:519.17
COBISS_ID:1024409428 Link is opened in a new window
Views:1685
Downloads:11
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica